# SDR HALA2021030400034

- Difficulty date: March 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,103 hours, 3,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Frames 77-79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 AFT CABIN RH Z-SECTION FROM FRAME 77-FRAME 79 WITH A CRACK IN 1 OFF FASTENER HOLE THROUGH TO THE EDGE. CORRECTIVE ACTION: REMOVED AND REPLACED I.A.W A330 SRM 51-42-11. (1745366)
